MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100; PIN, FIXATION, SMOOTH

ARTHREX, INC. IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100; PIN, FIXATION, SMOOTH
Model Number IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a patient via e-mail that an ar-4152ds lot:10226124 trim-it drill pin has worked it's was out the incision site from the top of the toe.Patient is seeking a third opinion from a doctor.Additional information requested.

Brand Name
IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12507086
Report Number1220246-2021-03682
Device Sequence Number11607072
Product Code HTY
UDI-Device Identifier00888867032811
UDI-Public00888867032811
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberIMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100
Device Catalogue NumberAR-4152DS
Device Lot Number10226124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;